# SDR ARWA981024

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON TAPERED DOUBLER NLG W/W RIGHT AT STATION 8, CUT OUT AREA OF CORROSION.  FABRICATED FILLERS AND DOUBLER AND INSTALLED IAW EO JOSSAIR, CO NR 18R5361009 WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 4318.  (M)
